# SDR DXTA2020082604023

- Difficulty date: August 26, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N383QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500302
- Aircraft time: 3,729 hours, 2,949 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Shutoff Valve
- Part number: 535055
- Part serial: 0451
- Condition: Defective
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ROLL AND INITIAL CLIMB-OUT, CREW NOTICED A SLIGHT CABIN SMELL.  PIC LIKENS IT TO HOT DUCTING, SIC THOUGHT WE FLEW OVER SMOKE FROM A FIRE.  APPROXIMATELY 30 SECONDS AFTER TAKEOFF, BLEED 1 LEAK YELLOW CASS ILLUMINATED.  EXECUTED QRH FOR SAME, CASS EXTINGUISHED, LATER CASS BRIEFLY RE-ILLUMINATED TWICE DURING FLIGHT AND DURING TAXI IN.  DESCENDING BACK THROUGH APPROXIMATELY 5500 FEET (LFE CORRECT) WE HEARD WHAT SOUNDED LIKE A MUFFLED "POP" AND THE CABIN PRESSURIZATION RATE FAILED.  CABIN DESCENT RATE EXCEEDED 1400 FPM, THEN FLUCTUATED CONSIDERABLY THROUGH REMAINDER OF FLIGHT.  SIGN OFF.  REMOVED LT LOWER ENGINE COWLING, REMOVED LT LOWER PLYLON PANEL FOR ACCESS TO THE PRSOV VALVE PERFORMED LT ENGINE IDLE RUN AND FOUND LEAK ON CLAMP NEXT TO PRECOOLER.  RETORQUED CLAMP AND LEAK CHECKED WITH NO DEFECTS NOTED.  TROUBLESHOT TO FAULTY NR 1 PRSOV FAILED CLOSED.  IT IS BELEIVED POP SOUND HEARD BY PILOTS WAS THE PRSOV CLOSING, WHICH CAUSED A SUDDEN CABIN PRESSURE CHANGE DUE TO DROP OFF OF BLEED AIR PROVIDED TO AIRCRAFT FROM LT ENGINE.  REMOVED FAULTY LT NR 1 PRSOV PN RYLB-53505-5 SN 0451.  INSTALLED MODIFIED LT PRSOV RYLB-53505-5 SN 0324.  PERFORMED PRESSURIZATION AND LEAK DOWN CHECK USING ENGINES, IAW EMB-505 AMM 21-31-00-860-803-A.  CHECK GOOD, LEAK DOWN RATE FROM 4.0 PSI 1M 18 S WITHIN LIMITS.  ALL WORK DONE IAW EMB-505 AMM 21-31-00,21-31-01, 36-11-00 AND 36-11-01.
